Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On finitely additive set functions


Author: S. P. Lloyd
Journal: Proc. Amer. Math. Soc. 14 (1963), 701-704
MSC: Primary 28.13
DOI: https://doi.org/10.1090/S0002-9939-1963-0160861-8
MathSciNet review: 0160861
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [2] K. Yosida and E. Hewitt, Finitely additive measures, Trans. Amer. Math. Soc. 72 (1952), 46-66. MR 0045194 (13:543b)
  • [3] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [4] P. R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.13

Retrieve articles in all journals with MSC: 28.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0160861-8
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society